# SDR FDEA201801240209

- Difficulty date: January 24, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 755, X= 27.5 FOUND CRACKED AS MARKED. MAIN DECK CRACKED FLOOR SEAT TRACK AT STA 755, X= 27.5 REPAIRED BY SECTIONAL REPLACEMENT FROM EXISTING SPLICES STA 745 TO STA 797, X= 27.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS PER MAJOR PER GMM 6-2-100.
